# SDR WRLA2006030

- Difficulty date: July 22, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N303
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK IN SAT FOUND RIGHT WING NR 4 SPOILER HAS LIGHT CORROSION IN SEVERAL AREAS ON UPPER SURFACE. CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 57-00-01 FIG 1A, REMOVED DAMAGED AREA AND CLEANED SURFACE IAW SRM 51-71-00 PAR 4, FABRICATED REPAIR PARTS, PREPPED PARTS AND SURFACES PER SRM 51-71-00, BONDED REPAIR PARTS AT 230DEG FOR 100MIN, PRIMED AND APPLIED SEALANT PER SRM 51-71-00.
